# SDR SWAA091259

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 19,528 hours, 11,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  REINSTALLED SLIDE ASSY PER MT.
